|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||Scheduling malleable tasks with interdependent processing rates: Comments and observations|
Orlin, James B
|Citation:||Burke E, Dror M & Orlin JB (2008) Scheduling malleable tasks with interdependent processing rates: Comments and observations, Discrete Applied Mathematics, 156 (5), pp. 620-626.|
|Abstract:||In this short paper, we examine the problem of scheduling malleable tasks on parallel processors. One of the main aims of the paper is to present a simple complexity interpretation for a number of results for cases with convex and concave processing speed functions. The contribution of this paper is a new unified view of results described in several recent papers. We briefly discuss the implications of our observations on this important family of scheduling problems|
|Rights:||The publisher does not allow this work to be made publicly available in this Repository. Please use the Request a Copy feature at the foot of the Repository record to request a copy directly from the author. You can only request a copy if you wish to use this work for your own research or private study.|
|Scheduling malleable tasks with interdependent processing rates.pdf||118.78 kB||Adobe PDF||Under Embargo until 31/12/2999 Request a copy|
Note: If any of the files in this item are currently embargoed, you can request a copy directly from the author by clicking the padlock icon above. However, this facility is dependent on the depositor still being contactable at their original email address.
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact email@example.com providing details and we will remove the Work from public display in STORRE and investigate your claim.